Alert archive / South Carolina / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Aug 16, 2023, 7:35 PM EDT for Colleton County, Dorchester County, South Carolina. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2023, 7:35 PM EDT (23:35 UTC)
- Expired
- Aug 17, 2023, 12:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 7:49 PM EDT | RAIN 3.96 | 5 Wnw Round O, SC | A personal weather station located along Cromwell Lane measured 3.96 inches of rain as of 7:49pm. The heaviest rainfall occurred between 6:49pm and 7:49pm when 2.52 inches of rain fell during this time period. |
| Aug 16, 9:01 PM EDT | RAIN 4.74 | 4 Nw Round O, SC | A personal weather station located near Sidneys Road measured 4.74 inches of rainfall as of 9:01pm. |
| Aug 16, 9:05 PM EDT | FLASH FLOOD | 4 Ese Canadys, SC | Emergency manager reported a portion of Chisolm Road washed out where the paved section of the road meets the dirt portion. That area of the roadway is expected to undergo repairs. |
| Aug 16, 9:41 PM EDT | RAIN 0 | 2 Nne Walterboro, SC | Emergency manager reported water on roadway blocking both lanes due to heavy rain near the 500 block of Tuskegee Airmen Drive. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 90 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
132
WGUS52 KCHS 162335
FFWCHS
SCC029-035-170130-
/O.NEW.KCHS.FF.W.0002.230816T2335Z-230817T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
735 PM EDT Wed Aug 16 2023
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Colleton County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 930 PM EDT.
* At 734 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain extending from near Stokes to Canadys. Between 3 and 6
inches of rain have fallen so far this evening. Additional
rainfall amounts of 2 to 4 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Walterboro, Canadys, Sidney, Hiotts, Colleton Medical Center,
Rhodes Crossroads and Stokes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3309 8057 3300 8046 3290 8073 3301 8076
3307 8062
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR AND 30 MINUTES
$$5 follow-up statements
407
WGUS72 KCHS 170027
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
827 PM EDT Wed Aug 16 2023
SCC029-035-170130-
/O.CON.KCHS.FF.W.0002.000000T0000Z-230817T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colleton SC-Dorchester SC-
827 PM EDT Wed Aug 16 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT THIS
EVENING FOR COLLETON AND DORCHESTER COUNTIES...
At 823 PM EDT, Doppler radar indicated thunderstorms with torrential
rainfall extending from Islandton to Stokes. Although rain has
temporarily diminished a bit over the warned area, more heavy rain
will move in from the west over the next half hour. As much as 4 to
7.5 inches of rain has already fallen and an additional 2 to 4
inches could fall through 930 PM. Flash flooding is likely in some
areas.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Walterboro, Canadys, Sidney, Hiotts, Colleton Medical Center,
Rhodes Crossroads and Stokes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3309 8057 3300 8046 3290 8073 3301 8076
3307 8062
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR
$$409
WGUS52 KCHS 170121
FFWCHS
SCC029-035-170300-
/O.EXT.KCHS.FF.W.0002.000000T0000Z-230817T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
921 PM EDT Wed Aug 16 2023
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Colleton County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 1100 PM EDT.
* At 918 PM EDT, Doppler radar indicate light to moderate rain
extending from Stokes east to Canadys and Sidney. Although the
risk for additional flash flooding is diminishing, pockets of
flash flooding are likely ongoing across the warning area where as
much as 4 to 7 inches of rain fell earlier. The Flash Flood
Warning has therefore been extended until 11 PM.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Walterboro, Canadys, Sidney, Hiotts, Colleton Medical Center,
Rhodes Crossroads and Stokes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3309 8057 3300 8046 3290 8073 3301 8076
3307 8062
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$519
WGUS52 KCHS 170243
FFWCHS
SCC029-035-170430-
/O.EXT.KCHS.FF.W.0002.000000T0000Z-230817T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
1043 PM EDT Wed Aug 16 2023
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Colleton County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 1230 AM EDT.
* At 1039 PM EDT, Doppler radar indicated a line of thunderstorms
with heavy rain moving into western Colleton County. This line
will move across the area from Stokes east to Canadys through 1230
AM. Much of the area has observed between 4 and 7.5 inches of rain
since late afternoon. A quick to 1 to 2 inches of rain could fall
as this line moves east. The risk for flash flooding continues.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Walterboro, Canadys, Sidney, Hiotts, Colleton Medical Center,
Rhodes Crossroads and Stokes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3309 8057 3300 8046 3290 8073 3301 8076
3307 8062
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$181
WGUS72 KCHS 170335
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
1135 PM EDT Wed Aug 16 2023
SCC029-035-170430-
/O.CON.KCHS.FF.W.0002.000000T0000Z-230817T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colleton SC-Dorchester SC-
1135 PM EDT Wed Aug 16 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT THURSDAY
FOR COLLETON AND DORCHESTER COUNTIES...
At 1134 PM EDT, Doppler radar indicated light showers moving across
the warned area. The risk for additional flash flooding is ending.
If trends continue, the warning may be cancelled early.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Walterboro, Canadys, Sidney, Hiotts, Colleton Medical Center,
Rhodes Crossroads and Stokes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3309 8057 3300 8046 3290 8073 3301 8076
3307 8062
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$963
WGUS72 KCHS 170424
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
1224 AM EDT Thu Aug 17 2023
SCC029-035-170434-
/O.EXP.KCHS.FF.W.0002.000000T0000Z-230817T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colleton SC-Dorchester SC-
1224 AM EDT Thu Aug 17 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM EDT EARLY THIS MORNING
FOR COLLETON AND DORCHESTER COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3309 8057 3300 8046 3290 8073 3301 8076
3307 8062
$$
BSHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 5:54 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 16, 5:54 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Charleston SC 554 PM EDT Wed Aug 16 2023 .SYNOPSIS... A cold front will linger over the region into Thursday. Another front could move into the area on Saturday, before high pressure returns early next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Quick update has been issued to adjust near term pops a bit. Late afternoon KCLX radar data showed an expanding area of convection over parts of the Charleston Tri-County. This area of tstms will post a flood risk over the next 1-3 hours as it treks across Dorchester, Berkeley and possibly parts of Charleston County. Unofficial mesonet sites in northern Dorchester County have reported as much as 2 inches of rain in less than 30 min. Impressive rainfall rates like this will be capable of producing minor flooding of low-lying and poor drainage areas. Convection seems progressive enough that flash flooding will not be too much of an issue, but trends are being monitored. Farther south, convection aligning along outflow boundaries working north out of far Southeast Georgia will move north of the Altamaha River over the next few hours. Convection should refocus down that way and pops were adjusted slightly to reflect this. Some of this may leak north of the Savannah River later this evening as well before shifting offshore overnight. Overall, pops 60-80% look reasonable over the next few hours. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... Mid level troughing will generally reside over the eastern CONUS through late week, as a stronger wave shifts across the Great Lakes and into the Northeast. The trough will begin to retreat over the weekend as a large ridge building over the central portion of the country expands eastward. At the surface, a weak front/trough will reside inland with higher pressure offshore. Weak shortwave energy passing through on Thursday will keep fairly high rain chances in the forecast, with better coverage expected closer to the coast and over the eastern half of the forecast area where the axis of deeper moisture resides. Held PoPs below 15% for Friday with drier air and little in the way of larger scale forcing. Showers and thunderstorms will then return in the forecast for Saturday with another front moving into the area, but models still show a decent bit of mid level dry air so coverage should stay isolated to scattered. High temperatures in the upper 80s to around 90 on Thursday will warm to the lower/mid 90s for Friday and Saturday. Lows will be in the 70s. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... A large mid level ridge over the central US will expand eastward early next week. High pressure should become the dominant feature at the surface. A cold front could impact the area very late or even beyond the long term period mid week. Highest rain chances will be on Sunday with a bit deeper moisture and some models indicating a weak wave moving towards the coast or even onshore. Less coverage is anticipated for Monday and Tuesday. Temperatures are expected to be near to slightly above normal. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... Showers and thunderstorms are beginning to develop across the region, with convection at or in the vicinity of the KCSH and KJZI terminals now. Expect coverage to increase through the afternoon with the best chances for TSTMS between 20Z and 00Z this evening. Any thunderstorms could produce brief flight restrictions. Otherwise, VFR weather will persist through early afternoon Thursday. A touch of shallow fog is possible tonight although confidence is too low to include in the terminal forecasts at this juncture. Extended Aviation Outlook: Periodic flight restrictions are expected through Thursday, mainly during the afternoon/evening hours in association with showers and tstms. && .MARINE... Southerly winds will persist across the coastal waters through tonight with some modest gustiness anticipated. But gusts and waves will remain below Small Craft Advisory. However, showers and thunderstorms will continue to impact the waters through tonight, particularly off the South Carolina coast. Expect higher winds and waves in and near thunderstorms. Thursday through Monday: Winds and seas are expected to remain below Small Craft Advisory criteria through the period. Winds will largely have a southerly component late week into the weekend, before a backing a bit to the east early next week. There will be some uptick in speeds Thursday night, but should top out in the 15-20 kt range. Otherwise, winds will average 15 knots or less. Seas will be 2-4 feet. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. &&
Hazardous weather outlook, Aug 16, 3:50 PM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 350 PM EDT Wed Aug 16 2023 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-172000- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 350 PM EDT Wed Aug 16 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Aug 16, 3:19 PM EDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Charleston SC
319 PM EDT Wed Aug 16 2023
SCZ045-161945-
Inland Berkeley-
319 PM EDT Wed Aug 16 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN LAKE
MARION...
...MARINERS SHOULD SEEK SAFE HARBOR...
At 319 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Eastern Lake Marion, or 16 nm northwest of
Moncks Corner, moving northeast at 10 knots.
HAZARD...gusty winds 30 to 40 knots.
SOURCE...Radar Indicated.
IMPACT...Expect briefly stronger winds and suddenly higher waves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on the eastern portions of Lake Marion should seek safe
harbor immediately. If caught on the open water, stay as low as
possible and wear a personal flotation device. Remember, if you can
hear thunder you are at risk for being struck by lightning.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3345 8017 3339 8013 3339 8022 3345 8022
3344 8021 3345 8021
TIME...MOT...LOC 1919Z 232DEG 11KT 3341 8020
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPHSpecial weather statement, Aug 16, 4:41 PM EDT, 2 hours 54 minutes before
Special Weather Statement National Weather Service Charleston SC 441 PM EDT Wed Aug 16 2023 SCZ045-162200- Inland Berkeley- 441 PM EDT Wed Aug 16 2023 ...STORMY AFTERNOON FOR THE SANTEE COOPER LAKES... Numerous thunderstorms will impact Lake Moultrie and the eastern portions of Lake Marion through 6 PM. These thunderstorms will be capable of producing wind gusts in excess of 30 knots, frequent cloud to water lightning and localized visibilities of 1 NM or less in heavy rainfall. Periods of locally higher waves can also be expected. Mariners are urged to seek safe harbor now before the strongest storms arrive. PRECAUTIONARY/PREPAREDNESS ACTIONS... If caught on the open water, stay as low as possible and wear a personal flotation device. Remember, if you can hear thunder you are at risk for being struck by lightning. Stay tuned to NOAA Weather Radio All Hazards or the Internet for the latest information from the National Weather Service. &&
Special weather statement, Aug 16, 5:44 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Charleston SC
544 PM EDT Wed Aug 16 2023
SCZ043-044-162215-
Inland Colleton-Dorchester-
544 PM EDT Wed Aug 16 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
DORCHESTER COUNTIES...
At 543 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Canadys to near
Walterboro, and moving east at 15 mph.
HAZARD...excessive cloud to ground lightning.
SOURCE...Radar Indicated.
IMPACT...All outdoor activities should cease. Move indoors
immediately.
Some locations in the path of these storms include...
Walterboro, Cottageville, Round O, and Canadys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3309 8038 3288 8050 3293 8073 3313 8059
TIME...MOT...LOC 2143Z 277DEG 15KT 3307 8056 3294 8067
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<45 MPHLocal storm report, Aug 16, 6:00 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
600 PM EDT Wed Aug 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Rain 1 ENE Dorchester 33.14N 80.38W
08/16/2023 M2.12 inch Dorchester SC Trained Spotter
A trained spotter measured 2.12 inches of rainfall that
fell within a 30 minute period near the cross streets of
Limestone Rd and Twin Oak Lane.
&&
Event Number CHS2301071
BRMLocal storm report, Aug 16, 6:59 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
659 PM EDT Wed Aug 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Rain 5 NNE Walterboro 32.97N 80.64W
08/16/2023 U0.00 inch Colleton SC Emergency Mngr
Emergency manager reported water in roadway blocking
both lanes near the intersection of Jefferies Hwy and
Cottonwood Lane due to heavy rainfall.
&&
Event Number CHS2301072
BRMSpecial weather statement, Aug 16, 7:21 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
721 PM EDT Wed Aug 16 2023
GAZ137-140-162345-
Inland McIntosh-Long-
721 PM EDT Wed Aug 16 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH AND LONG
COUNTIES...
At 721 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Tibet, moving northeast at 20 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Tibet, Jones, and South Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3163 8175 3176 8164 3170 8150 3170 8147
3169 8146 3168 8147 3164 8143 3165 8142
3164 8139 3151 8159
TIME...MOT...LOC 2321Z 223DEG 16KT 3163 8162
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:10 PM EDT | Special Weather Statement | CHS | Dorchester | 50 min |
| Aug 15, 8:15 PM EDT | Special Marine Warning | CHS | 61 min | |
| Aug 16, 3:18 PM EDT | Special Marine Warning | CHS | 57 min | |
| Aug 16, 3:19 PM EDT | Special Weather Statement | CHS | Clarendon | 26 min |
| Aug 16, 5:08 PM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 3 hr |
| Aug 16, 5:44 PM EDT | Special Weather Statement | CHS | Dorchester | 31 min |
| Aug 16, 5:58 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Colleton, Dorchester | 2 hr |
| Aug 16, 7:09 PM EDT | Areal Flood Advisory | CHS | Colleton, Dorchester, Hampton | 100 min |
Nearby
Flash Flood Warnings in South Carolina, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.